Finished my steroid cycle one week early, which was last week.
Was on Sustanon 250, injecting EOD, averaging 525mg a week.
Was going to be a 10 week cycle, stopped at week 9.
The reason why I stopped, is as follows;
The night prior to me stopping (was a result of me stopping) ‘apparently’ I jumped in my sleep, causing my gf to jump, her jumping woke me up. I woke up facing my girlfriend, my arm was around her, her back was facing me. I thought she was staring at someone in my room (don’t know why). I can’t really remember what happened next, I think I tried to pick her up and throw her out of my way, regardless, she ended up at the opposite end of my bed with bruises all over her arms.
I was freaking out and I swore someone was in my room.
Long story short, for the past week and a half, I’ve been extremely paranoid despite no longer taking any gear. I’m scared of sleeping now. I’m not normally the scared type, I am not normally scared of anything. The feeling is similar to when you’re a kid, and you watch a scary movie, and you’re too scared to sleep fearing someone will come attack you. Except it’s 10x worse. I also notice I’m paranoid at certain times of the day after this event also.
I’ve actually had this happen BEFORE steroids. I have woken up and attacked people in my room thinking they were trying to kill me, when instead they were just someone coming in to wake me up. But the effects normally never lasted this long. Normally after I calm down from one of these episodes (they can last a few minutes), I fall back to sleep and am 100%.
I feel I should see a doctor about this, but I don’t want them to say ‘oh it’s just because of steroids, that’s the only reason’. So I wanted to ask here first, has anyone experienced anything like this while on gear? Could this event be a result of gear or just a mere coincidence?
Thanks in advance.